Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral means and Pólya factorizations


Author: Uri Elias
Journal: Proc. Amer. Math. Soc. 126 (1998), 2071-2075
MSC (1991): Primary 26A06, 26D10, 34A30
MathSciNet review: 1469404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integral means of functions and their derivatives are studied. We find a relation between integral means and the Pólya factorization of ordinary linear differential operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26A06, 26D10, 34A30

Retrieve articles in all journals with MSC (1991): 26A06, 26D10, 34A30


Additional Information

Uri Elias
Affiliation: Department of Mathematics, Technion, Haifa 32000, Israel
Email: elias@techunix.technion.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04574-2
PII: S 0002-9939(98)04574-2
Keywords: Integral means, P\'{o}lya factorization
Received by editor(s): January 1, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society